# SDR DALA1201623118

- Difficulty date: January 10, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 4,514 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D534721962000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BEAM AT +Y 254 AFT OF FR63 3 EA FASTENER HOLES ARE CORRODED.  BLENDED AREA PER SRM 51-74-00  L=1.5" W=1.0" D=.055", FOUND TO BE OUT OF LIMITS PER SRM 53-00-14 FIG 102.  ORIGINAL MATERIAL .080.  REMOVED AND REPLACED BEAM P/N D534721962000 IAW SRM 51-42-11.
